# SDR SWAA2015081742874

- Difficulty date: August 5, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP DELAMINATED AT UPPER SURFACE, 47" FROM OTBD EDGE.  REPAIRED FORE FLAP IAW SRM.
